Article (Scientific journals)
Numerical error for SDE: asymptotic expansion and hyperdistributions
Malliavin, Paul; Thalmaier, Anton
2003In Comptes Rendus. Mathématique, 336 (10), p. 851-856
Peer reviewed
 

Files


Full Text
2003_CRAS_336_Num_Error.pdf
Publisher postprint (106.59 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Malliavin, Paul;  Académie des Sciences > Institut de France
Thalmaier, Anton ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Numerical error for SDE: asymptotic expansion and hyperdistributions
Alternative titles :
[fr] Erreur du schéma d’Euler pour une EDS et hyperdistribution
Publication date :
2003
Journal title :
Comptes Rendus. Mathématique
ISSN :
1631-073X
Volume :
336
Issue :
10
Pages :
851-856
Peer reviewed :
Peer reviewed
Commentary :
1990027 (2004d:60142)
Available on ORBilu :
since 27 December 2013

Statistics


Number of views
110 (6 by Unilu)
Number of downloads
218 (2 by Unilu)

Scopus citations®
 
16
Scopus citations®
without self-citations
14
WoS citations
 
12

Bibliography


Similar publications



Contact ORBilu